×

zbMATH — the first resource for mathematics

Global structure of ordinary differential equations in the plane. (English) Zbl 0055.08102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ivar Bendixson, Sur les courbes définies par des équations différentielles, Acta Math. 24 (1901), no. 1, 1 – 88 (French). · JFM 31.0328.03 · doi:10.1007/BF02403068 · doi.org
[2] L. Berwald, Ueber Systeme von gewöhnlichen Differentialgeichungen zweiter Ordnung deren Integralkurven mit dem System der geraden Linien topologisch aequivalent sind, Ann. of Math. (2) 48 (1947), 193 – 215 (German). · Zbl 0029.16602 · doi:10.2307/1969166 · doi.org
[3] E. Cartan, Leçon sur la théorie des éspace à connexion projective, Paris, Gauthier, 1937, pp. 242-247.
[4] E. Digel, Über die Existenz von Integralen der partiellen Differentialgleichung \?(\?,\?)\frac\partial \?\partial \?+\?(\?,\?)\frac\partial \?\partial \?=0 in der Umgebung eines singulären Punktes, Math. Z. 42 (1937), no. 1, 231 – 237 (German). · Zbl 0015.30202 · doi:10.1007/BF01160075 · doi.org
[5] G. Halphen, Sur les invariants différentielles, Thèse, Paris, 1878. · JFM 10.0618.02
[6] W. Hurewicz, Ordinary differential equations, Mimeographed notes at Brown University, 1943. · Zbl 0082.29702
[7] E. Kamke, Über die partielle Differentialgleichung, Math. Z. 41 (1936), no. 1, 56 – 66 (German). · Zbl 0013.26404 · doi:10.1007/BF01180405 · doi.org
[8] Wilfred Kaplan, Regular curve-families filling the plane, I, Duke Math. J. 7 (1940), 154 – 185. · Zbl 0024.19001
[9] Wilfred Kaplan, The structure of a curve-family on a surface in the neighborhood of an isolated singularity, Amer. J. Math. 64 (1942), 1 – 35. · Zbl 0063.09009 · doi:10.2307/2371666 · doi.org
[10] Wilfred Kaplan, Topology of level curves of harmonic functions, Trans. Amer. Math. Soc. 63 (1948), 514 – 522. · Zbl 0032.07103
[11] S. Lefschetz, Lectures in differential equations, Princeton, 1946. · Zbl 0061.16606
[12] R. Liouville, Sur les invariants de certaines équations différentielles, J. École Polytech. vol. 59 (1889) pp. 7-76. · JFM 21.0317.02
[13] S. Lie and G. Scheffers, Vorlesungen über Differentialgleichungen mit bekannten Infinitesimalen Transformationen, Leipzig, 1891.
[14] L. Markus, Differential equations in the large, Thesis, Harvard University, 1951.
[15] Lawrence Markus, Global integrals of \?\?\?+\?\?_\?=\?, Acad. Roy. Belgique. Bull. Cl. Sci. (5) 38 (1952), 311 – 332. · Zbl 0046.32003
[16] -, Escape times for differential equations, Rendiconti di Torino, 1952. · Zbl 0049.34502
[17] L. Markus, Invariant measures defined by differential equations, Proc. Amer. Math. Soc. 4 (1953), 89 – 91. · Zbl 0053.38301
[18] G. E. Šilov, Integral curves of a homogeneous equation of the first order, Uspehi Matem. Nauk (N.S.) 5 (1950), no. 5(39), 193 – 203 (Russian).
[19] T. Ważewski, Sur l’équation \( p + Qq = 0\), Mathematica vol. 8 (1934) pp. 103-116. · JFM 60.0410.02
[20] Hassler Whitney, Regular families of curves, Ann. of Math. (2) 34 (1933), no. 2, 244 – 270. · Zbl 0006.37101 · doi:10.2307/1968202 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.